lupusI am 19 year female suffering from LUPUS since last 4 years.
Last month I started treatment for kidney inflammation, Joint aches, Gastric problem like gas formation, burfing. Hair loss started before Starting medication.
Taking following medicines since last two months.
1.Prednisone- 10mg 4 tbs per day 2.Cellcept- 500mg 1 tab twice a day 3.Lisinopril- 5Mg 1 per day(Blood pressure contol)4. Protonix-40Mg(acid control)
Pl help! Cure this Lupus!
salma on 2005-04-14
I can assure you completely that what you are taking will not do a thing for your condition. It will only supress the condition and you will get slowly worse.
Are you drinking diet sodas? Diet anything? Stop now!
If you would take time to tell us how it began...symptoms...and what kind of person you are...likes/dislikes etc., we may be able to help you. Talk to us. Surely you have read other postings and how they report details??
sabra last decadeThanks for responding Sabra.
When I was around 6 years,
*I Started to get pathes on
Skull that lead to loaclised
hairfall. It stopped after ~
* After 11 years of age, I used to get light fever almost every day & shoulder joint pains. Used to use Tylenol to control. Started to have nose blocks for which I underwent a Surgery.light fever continued almost all time except for occasional days when I would feel good.
* When I was around 16 years My fevers started getting worse so as my Joint pains.My skin became drier & easily bruised if Pressure is applied. I would get High fever with Chills which would last for almost a week.I would also throw up many times & get lots of gas & burfing.
This would happens periodically ~ 3-4 months intervals. I also Started loosing weight Steadily. Doctor then diagnosed me with Lupus & told me that there is no cure for this & they can only control it with some drugs with side effects.
* Doctors were only monitoring my Urine samples for Proteins until last few month. I also became thinner & thinner.I also Started to lose lots of hair since last two months before taking the medication. Kidney biopsy was conducted & they found kidneys affected. Since about a month, I have been put those drugs. I have gained some weight & feeling better but not healthy
As for as I am concerned,
* I am Wheatish complexion
5.2' now weigh around 103
* Outstanding University
* Very Loving & affectionate
& intelligent person. Very Straight forward
* Have lots of will power; not seriously affected by the fact that I have an incurable desease although I cried silently many times on what has befallen me. Now I have resigned to the fact that there is little that I / Doctors / God can do for me. I have taken this on my stride to continue living as long as I can with bold face
* Like good Spicy Veg & non Veg food
* Like Music
* Feel very happy to talk for hours to my best friends.
* Do not like Immoral(according to my belief) things like dating, premarital sex etc
salma last decadeThis paragraph disturbed me deeply:
Now I have resigned to the fact that there is little that I / Doctors / God can do for me. I have taken this on my stride to continue living as long as I can with bold face
Do you really think God is limited??? God has promised us the "desires of our hearts." "Gods Will" is only for us to love him and one another. God's will is not for us to be ill. We bring this on ourselves. We have free will and He must allow us to find our way.
A bold face with a good heart is always on one full of faith.
I am studying what to suggest to you to take. Patience. Please EXPECT to find wellness.
sabra last decadeOH Sabra, how sweet you are!. Your words have given me courage;you sound like an angel for me!.
May God Increase your RARE tribe who so selflessly serve humanity;Amen
salma last decadeHi Selma, Found a remedy to try.
MYOSOTIS 1M. 1 dose every other day for 6 doses=12 days.
Let us know...
sabra last decadeDear Sabra,
Thank you very much!. I have couple of questions before I stating the medicine.
1. Is it ok to take homepathic medicne while I am taking those Allopathic medicines?
2. Do Ineed to conduct blood test/ Urine test to determine the effect?
salma last decadeHomeopathy is so safe that no caution is necessary. It will not interfere with your meds.
We always hope that one would take only H. but this is not possible in all cases. Maybe later.
Allopathic is chemical and H. is energetic. Energy only. Stumulates the body to self heal.
IF this remedy is helpful, you may feel a bit uncomfortable, this is a good sign and not to worry. Will pass.
If you feel nothing...wait and see. Sometimes it is silent.
No physical testing is necessary as H. will not show in anything. No chemist using any method can "name" the remedy in the bottle.
The only test that ever showed anything is some resonator machine that showed the "trace" of something in a medicated bottle vs unmedicated bottle.
The effects will be unnoticed for awhile and one day you may find yourself questioning if this "new" feeling is good or not.
With other conditions like fever, asthma or croup one can tell very specifically.
Yours will be more subtle.
Please keep us posted for any changes. I will watch.
sabra last decadeSabra -- Prednisone [steroid] does have a tendency to neutralise homeopathic remedies.
You may have to vary the potencies on this one.
passkey last decadeYes, and I am hoping this will be the first to go.
And Salma, remember Prednisone must be down-dosed slowly in 5mgs at the time.
Keep in touch.
sabra last decadeSabra,
I used to take 40 mg per day until yesterday.Today Dr has reduced to 30 Mg. I have been told by Doctor that Prednisone will progressively be reduced to low-zero in about three-four months
salma last decadeThis is good, go with the flow and don't worry, waste of time.
Expect to be better in a few weeks, and then we will regroup.
If your posting gets shifted with the forum and you find yourself on another page, put in a posting as we are doing now, and you will pop back to the first page again. Don't want to lose you.
sabra last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.